# SDR CALA2022032500785

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30354
- Aircraft time: 75,860 hours, 18,189 cycles
- System (JASC): 5200 · Doors
- Part: Service Door
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuselage Front
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 UPON ARRIVAL TO JFK FOUND PNEUMATIC GROUND SERVICE DOOR MISSING.(DOOR 25X13) ADDED IMAGES ADDED IMAGES UPON ARRIVAL FOUND RH PNEUMATIC ACCESS PANEL MISSING.  REQUEST COMPLYED WITH DDP PLACED ON CDL CDL DISPATCH DESK: 001 .LEFT SIDE AIR CONDITIONING ACCESS PANEL REMOVED FROM AIRCRAFT ADDED IMAGES ADDED IMAGES CORRECT SHOULD READ RIGHT SIDE NOT LEFT SIDE ACCESS DOOR.
